Alert archive / Florida / Coastal Flood Statements in 2017
Coastal Flood Statement 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this coastal flood statement at May 24, 2017, 4:16 AM EDT for 8 counties in Florida. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2017, 4:16 AM EDT (08:16 UTC)
- Expired
- May 25, 2017, 8:00 AM EDT
- In force
- 28 hr
- Issued by
- NWS Tampa Bay, FL
Counties Citrus County, FL, Hernando County, FL, Hillsborough County, FL, Levy County, FL, Manatee County, FL, Pasco County, FL, Pinellas County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 54 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 8.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 847 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted.
443 WHUS42 KTBW 240816 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 416 AM EDT WED MAY 24 2017 FLZ050-151-155-160-242130- /O.CAN.KTBW.CF.A.0001.000000T0000Z-170525T1200Z/ /O.NEW.KTBW.CF.S.0002.170524T0816Z-170525T1200Z/ /O.CON.KTBW.RP.S.0020.000000T0000Z-170525T0200Z/ PINELLAS-COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- 416 AM EDT WED MAY 24 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD WATCH IS CANCELLED... ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH THURSDAY MORNING... * COASTAL FLOODING...WATER LEVELS OF 1 TO 2 FEET ABOVE NORMAL TIDES. * COASTAL FLOOD TIMING...TODAY THROUGH EARLY THURSDAY MORNING. * COASTAL FLOOD IMPACTS...MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE WILL BE POSSIBLE. OVERWASH ON TO LOW LYING ROADWAYS WILL ALSO BE POSSIBLE. * RIP CURRENT TIMING...GUSTY ONSHORE WINDS WILL CREATE HAZARDOUS SURF WHICH IN TURN WILL CREATE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THIS EVENING. * RIP CURRENT IMPACTS...STRONG AND DANGEROUS RIP CURRENTS WILL BE HAZARDOUS FOR THOSE IN THE SURF ZONE AT AREA BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL... FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ FLZ148-149-242130- /O.CAN.KTBW.CF.A.0001.000000T0000Z-170525T1200Z/ /O.NEW.KTBW.CF.S.0002.170524T0816Z-170525T1200Z/ COASTAL HERNANDO-COASTAL PASCO- 416 AM EDT WED MAY 24 2017 ...COASTAL FLOOD WATCH IS CANCELLED... ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH THURSDAY MORNING... * COASTAL FLOODING...WATER LEVELS OF 1 TO 2 FEET ABOVE NORMAL TIDES. * COASTAL FLOOD TIMING...TODAY THROUGH EARLY THURSDAY MORNING. * COASTAL FLOOD IMPACTS...MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE WILL BE POSSIBLE. OVERWASH ON TO LOW LYING ROADWAYS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD STATEMENT MEANS THAT CONDITIONS FAVORABLE FOR MINOR FLOODING TO DEVELOP. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY. $$ FLZ139-142-242130- /O.UPG.KTBW.CF.A.0001.000000T0000Z-170525T1200Z/ /O.NEW.KTBW.CF.W.0001.170524T0816Z-170524T2100Z/ /O.NEW.KTBW.CF.S.0002.170524T2100Z-170525T1200Z/ COASTAL LEVY-COASTAL CITRUS- 416 AM EDT WED MAY 24 2017 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...COASTAL FLOOD STATEMENT IN EFFECT FROM 5 PM EDT THIS AFTERNOON THROUGH THURSDAY MORNING... * COASTAL FLOODING...WATER LEVELS OF 2 TO 3 FEET ABOVE NORMAL TIDES. * COASTAL FLOOD TIMING...TODAY THROUGH EARLY THURSDAY MORNING. * COASTAL FLOOD IMPACTS...MODERATE COASTAL FLOODING POSSIBLE NEAR HIGH TIDE AROUND NOON TODAY. MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE WILL CONTINUE TO BE POSSIBLE THIS EVENING THROUGH THURSDAY MORNING. OVERWASH ON TO LOW LYING ROADWAYS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. && $$ FLZ162-165-242130- /O.CON.KTBW.RP.S.0020.000000T0000Z-170525T0200Z/ COASTAL CHARLOTTE-COASTAL LEE- 416 AM EDT WED MAY 24 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * RIP CURRENT TIMING...GUSTY ONSHORE WINDS WILL CREATE HAZARDOUS SURF WHICH IN TURN WILL CREATE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THIS EVENING. * RIP CURRENT IMPACTS...STRONG AND DANGEROUS RIP CURRENTS WILL BE HAZARDOUS FOR THOSE IN THE SURF ZONE AT AREA BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL... FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
2 follow-up statements
261 WHUS42 KTBW 242106 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 506 PM EDT WED MAY 24 2017 FLZ139-142-251200- /O.EXP.KTBW.CF.W.0001.000000T0000Z-170524T2100Z/ /O.CON.KTBW.CF.S.0002.000000T0000Z-170525T1200Z/ COASTAL LEVY-COASTAL CITRUS- 506 PM EDT WED MAY 24 2017 ...COASTAL FLOOD WARNING HAS EXPIRED... ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH THURSDAY MORNING... * COASTAL FLOODING...WATER LEVELS OF 1 TO 2 FEET ABOVE NORMAL TIDES. * COASTAL FLOOD TIMING...TODAY THROUGH EARLY THURSDAY MORNING. * COASTAL FLOOD IMPACTS...MODERATE COASTAL FLOODING POSSIBLE NEAR HIGH TIDE AROUND NOON TODAY. MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE WILL CONTINUE TO BE POSSIBLE THIS EVENING THROUGH THURSDAY MORNING. OVERWASH ON TO LOW LYING ROADWAYS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. $$ FLZ050-151-155-160-251200- /O.EXT.KTBW.RP.S.0020.000000T0000Z-170525T1200Z/ /O.CON.KTBW.CF.S.0002.000000T0000Z-170525T1200Z/ PINELLAS-COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- 506 PM EDT WED MAY 24 2017 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY MORNING... ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH THURSDAY MORNING... * COASTAL FLOODING...WATER LEVELS OF 1 TO 2 FEET ABOVE NORMAL TIDES. * COASTAL FLOOD TIMING...TODAY THROUGH EARLY THURSDAY MORNING. * COASTAL FLOOD IMPACTS...MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE WILL BE POSSIBLE. OVERWASH ON TO LOW LYING ROADWAYS WILL ALSO BE POSSIBLE. * RIP CURRENT TIMING...GUSTY ONSHORE WINDS WILL CREATE HAZARDOUS SURF WHICH IN TURN WILL CREATE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THIS EVENING. * RIP CURRENT IMPACTS...STRONG AND DANGEROUS RIP CURRENTS WILL BE HAZARDOUS FOR THOSE IN THE SURF ZONE AT AREA BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL... FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ FLZ162-165-251200- /O.EXT.KTBW.RP.S.0020.000000T0000Z-170525T1200Z/ COASTAL CHARLOTTE-COASTAL LEE- 506 PM EDT WED MAY 24 2017 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY MORNING... * RIP CURRENT TIMING...GUSTY ONSHORE WINDS WILL CREATE HAZARDOUS SURF WHICH IN TURN WILL CREATE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THIS EVENING. * RIP CURRENT IMPACTS...STRONG AND DANGEROUS RIP CURRENTS WILL BE HAZARDOUS FOR THOSE IN THE SURF ZONE AT AREA BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL... FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ FLZ148-149-251200- /O.CON.KTBW.CF.S.0002.000000T0000Z-170525T1200Z/ COASTAL HERNANDO-COASTAL PASCO- 506 PM EDT WED MAY 24 2017 ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH THURSDAY MORNING... * COASTAL FLOODING...WATER LEVELS OF 1 TO 2 FEET ABOVE NORMAL TIDES. * COASTAL FLOOD TIMING...TODAY THROUGH EARLY THURSDAY MORNING. * COASTAL FLOOD IMPACTS...MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE WILL BE POSSIBLE. OVERWASH ON TO LOW LYING ROADWAYS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD STATEMENT MEANS THAT CONDITIONS FAVORABLE FOR MINOR FLOODING TO DEVELOP. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY. $$ HTTP://WWW.WEATHER.GOV/TAMPA
850 WHUS42 KTBW 251223 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 823 AM EDT THU MAY 25 2017 FLZ050-151-155-160-251800- /O.EXP.KTBW.CF.S.0002.000000T0000Z-170525T1200Z/ /O.EXP.KTBW.RP.S.0020.000000T0000Z-170525T1200Z/ /O.NEW.KTBW.RP.S.0021.170525T1223Z-170525T1800Z/ PINELLAS-COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- 823 AM EDT THU MAY 25 2017 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * RIP CURRENT TIMING...GUSTY ONSHORE WINDS WILL CREATE HAZARDOUS SURF WHICH IN TURN WILL CREATE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THIS AFTERNOON. * RIP CURRENT IMPACTS...STRONG AND DANGEROUS RIP CURRENTS WILL BE HAZARDOUS FOR THOSE IN THE SURF ZONE AT AREA BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL... FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ FLZ139-142-148-149-251330- /O.EXP.KTBW.CF.S.0002.000000T0000Z-170525T1200Z/ COASTAL LEVY-COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- 823 AM EDT THU MAY 25 2017 ...COASTAL FLOOD STATEMENT HAS EXPIRED... WINDS AND SEAS ON GULF WATERS ARE DECREASING THIS MORNING... ALLOWING WATER LEVELS ALONG THE COAST TO DROP. $$ FLZ162-165-251800- /O.EXP.KTBW.RP.S.0020.000000T0000Z-170525T1200Z/ /O.NEW.KTBW.RP.S.0021.170525T1223Z-170525T1800Z/ COASTAL CHARLOTTE-COASTAL LEE- 823 AM EDT THU MAY 25 2017 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A HIGH RIP CURRENT RISK, WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * RIP CURRENT TIMING...GUSTY ONSHORE WINDS WILL CREATE HAZARDOUS SURF WHICH IN TURN WILL CREATE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THIS AFTERNOON. * RIP CURRENT IMPACTS...STRONG AND DANGEROUS RIP CURRENTS WILL BE HAZARDOUS FOR THOSE IN THE SURF ZONE AT AREA BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL... FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this coastal flood statement went out at May 24, 2:04 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 24, 2:04 AM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
204 AM EDT Wed May 24 2017
.AVIATION...
SW flow will be in place through the period, with winds
increasing to rather breezy conditions for the daytime
hours. Rain will be moving into the northern terminals in
the next few hours and thunderstorm chances will increase
for the afternoon and evening. MVFR conditions will prevail
through much of the period.
&&
.Prev Discussion... /issued 838 PM EDT Tue May 23 2017/
UPDATE...
An upper-level low continues to spin over Iowa this evening and will
continue to drop southward through tonight, with increasing cyclonic
flow over the area. At the surface, the ridge axis has been shunted
to south of the state as low pressure moves through the southeast
with a trailing cold front. We had just a few scattered sea breeze
showers and thunderstorms inland today, but most areas remained dry.
We are now starting to see some scattered cells across our northern
counties this evening as the features mentioned above continue their
approach. Although the best dynamics will not be over the area until
tomorrow, some of the storms overnight could be on the strong side,
and the Storm Prediction Center has outlined the Nature Coast area in
a marginal risk for severe weather. Overall, the forecast is on
track, but did make some minor edits to the PoP and Wx grids for
tonight and tomorrow.
AVIATION...
VFR conditions are generally expected through most of tonight. An
approaching cold front will bring deteriorating conditions to the
region for much of Wednesday, with lowered cig and vis in showers and
thunderstorms possible starting in the morning and continuing through
the forecast period. Southwest winds will increase through the day,
with gusts to around 30 knots expected.
MARINE...
Marine conditions will continue to deteriorate tonight into Thursday
as a cold front approaches the region and moves south through the
waters. Southwest winds will increase to around 20 knots tonight and
then to 20 to 25 knots on Wednesday with gusts to gale force likely.
Shower and thunderstorm activity is likely starting tonight and
continuing through the first part of Thursday. Once the front passes
through, winds and seas will decrease for the end of the week and
into this weekend as high pressure builds over the region.
&&
.Preliminary Point Temps/PoPs...
TPA 82 73 83 69 / 80 70 30 0
FMY 86 75 85 70 / 70 80 60 0
GIF 84 70 83 64 / 80 80 40 0
SRQ 83 74 82 69 / 80 80 30 0
BKV 80 68 82 60 / 90 70 30 0
SPG 82 73 82 72 / 80 80 30 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Watch through Thursday morning for Coastal
Citrus-Coastal Hernando-Coastal Hillsborough-Coastal
Levy-Coastal Manatee-Coastal Pasco-Coastal Sarasota-
Pinellas.
High Rip Current Risk through this evening for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
Manatee-Coastal Sarasota-Pinellas.
Gulf waters...Small Craft Advisory until 5 AM EDT Thursday for Coastal
waters from Englewood to Tarpon Springs FL out 20 NM-
Tampa Bay waters-Waters from Englewood to Tarpon
Springs FL out 20 to 60 NM.
Small Craft Advisory from 8 AM this morning to 5 AM EDT
Thursday for Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out
20 NM-Waters from Bonita Beach to Englewood FL out 20
to 60 NM.
Small Craft Advisory until 5 AM EDT Thursday for Coastal
waters from Tarpon Springs to Suwannee River FL out
20 NM-Waters from Tarpon Springs to Suwannee River FL
out 20 to 60 NM.
&&
AVIATION...24/HubbardHazardous weather outlook, May 23, 5:02 AM EDT, 23 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 502 AM EDT Tue May 23 2017 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-232115- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 502 AM EDT Tue May 23 2017 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Scattered to numerous thunderstorms are expected today. Thunderstorms will be capable of producing strong gusty winds...locally heavy rains...and frequent deadly lightning strikes. A marginal risk of strong to severe thunderstorms will be possible on Tuesday with a passing cold front. ...HIGH WIND IMPACT... Strong and gusty winds in the 20 to 25 MPH range with higher gusts will affect local area lakes. These strong and gusty winds will create choppy and difficult boating conditions on area lakes. Small boats will be especially prone to capsizing. ...RIP CURRENT IMPACT... High surf will produce a high risk of rip currents along area beaches. ...MARINE IMPACTS... Wind speeds of 20 to 33 knots will create hazardous boating conditions for small craft operators. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. ...THUNDERSTORM IMPACT... Scattered to numerous thunderstorms are expected on Wednesday and Thursday. Thunderstorms will be capable of producing strong gusty winds...locally heavy rains...and frequent deadly lightning strikes. A slight risk of strong to severe thunderstorms will be possible on Wednesday and Thursday with a passing cold front. ...HIGH WIND IMPACT... Strong and gusty winds in the 20 to 25 MPH range with higher gusts will affect local area lakes on Wednesday. These strong and gusty winds will create choppy and difficult boating conditions on area lakes. Small boats will be especially prone to capsizing. ...RIP CURRENT IMPACT... High surf will produce a high risk of rip currents along area beaches on Wednesday and Thursday. ...MARINE IMPACTS... Wind speeds of 20 to 33 knots will create hazardous boating conditions for small craft operators on Wednesday and Thursday. ...WATERSPOUT IMPACT... On Wednesday atmospheric conditions will be favorable for waterspout development. Mariners should be on the lookout for waterspouts. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Wynn
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 4:16 AM EDT | Coastal Flood Warning | TBW | Citrus, Levy | 13 hr |
| May 24, 4:20 AM EDT | Lake Wind Advisory | TBW | Charlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more | 18 hr |
| May 24, 11:18 AM EDT | Special Weather Statement | TBW | Levy | 57 min |
| May 24, 11:51 AM EDT | Severe Thunderstorm Warning | TBW | Levy | 39 min |
| May 24, 1:06 PM EDT | Special Marine Warning | TBW | 84 min | |
| May 24, 1:37 PM EDT | Special Weather Statement | TBW | Pasco, Pinellas | 53 min |
| May 24, 1:52 PM EDT | Special Marine Warning | TBW | 38 min | |
| May 24, 2:19 PM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Sumter | 56 min |
| May 24, 2:28 PM EDT | Special Marine Warning | TBW | 2 hr | |
| May 24, 2:42 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 28 min |
| May 24, 2:53 PM EDT | Special Weather Statement | TBW | Sarasota | 52 min |
| May 24, 3:18 PM EDT | Special Weather Statement | TBW | Polk | 42 min |
| May 24, 3:49 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands | 56 min |
| May 24, 4:47 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Highlands | 58 min |
| May 24, 5:13 PM EDT | Special Marine Warning | TBW | 32 min | |
| May 24, 5:20 PM EDT | Special Weather Statement | TBW | Lee | 40 min |
Nearby
Coastal Flood Statements in Florida, 2017Every coastal flood statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.